Flushing describes episodic attacks of redness of the skin together with a sensation of warmth or burning of the face, neck, and less frequently the upper trunk and abdomen.It occurs because the blood vessels in the skin dilate.
The various causes of facial flushing are physiologic flushing like intake of hot foods,anxiety and panic attacks,perimenopause in women,thyroiditis,certain drugs like bromocriptine and calcium channel blockers,alcohol intake ,certain foods and food additives,mastocytosis(benign proliferative disorders of the reticuloendothelial system),carcinoid syndrome,rosacea and phreochromocytoma.
I feel that a thorugh examaintion along with investigations are required to make a diagnosis.So pls consult a physician for that.
Hope it helps.Take care and pls do keep me posted on how you are doing and if you have any additional queries.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.